Tablets-au.com Online ED Pharmacy is an 1st. pharmacy providing a personal service to the community in Australia. Over 50,000 extremely satisfied customers! We're your prescription drug store kamagra australia and have provided trusted service to families in Australia for over 15 years.

Microsoft word - 1_29 over the counter od 2

You receive a midmorning call for a child with an altered mental state. The patient's mother tells you her 8-year-old son stayed home from school because his allergies were making him sick. Although he's been taking Benadryl, he seems to be getting worse. The boy began complaining of blurred vision 15 minutes ago. He is confused and resists help. His skin is very hot and dry to the touch, and you notice a half-empty box of Benadryl on the floor nearby. You start supplemental oxygen and obtain vitals: pulse 142, BP 86/62, respirations 28 and shallow. The child has accidentally overdosed on his antihistamine. Histamines are released into the bloodstream after exposure to an allergen. Antihistamines counter their effects by blocking histamine receptors in the body. Antihistamines can be either sedative or non-sedative. They normally reduce bronchospasm, vasodilatation and edema caused by histamine release. The maximum safe antihistamine dose differs from brand to brand. Overdoses are identified through symptom recognition. Brand-dependent differences in dose sizes often cause accidental overdoses. Normally antihistamines have a 10-hour half-life. However, in cases of toxicity, half-life doubles, keeping the drug in the system longer. Antihistamine overdose symptoms develop 30-120 minutes after ingestion. The mnemonic Dry as a bone, red as a beet, hot as a hare, mad as a hatter, and blind as a bat is a tool to remember the symptoms of antihistamine overdose. Mucous membranes dry up, and the skin becomes hot, dry and flushed. Vasodilatation leads to hypotension and tachycardia. Pupils dilate, and vision becomes blurred. Mental status changes include hallucinations, agitation, disorientation, lethargy and, in rare cases, coma. Seizures are uncommon and, when they do occur, short in duration. Sedative antihistamine overdoses also present with delirium and sedation. Antihistamine overdose patients frequently have dangerous ECG abnormalities. Tachycardias are common, as well as lengthened QT intervals. Non-sedative antihistamine overdoses can cause torsade de pointes. Nonprescription medications are easy to obtain. Thus, they are appealing to youth: Adolescents are the most common over-the-counter drug abusers, and they often combine OTC drugs with street drugs and alcohol. Teen OTC drug abuse often occurs in fads, as groups of teens discover the effects of the drugs together. Not all overdoses are intentional. Some are accidental, and many patients are at risk of greater adverse effects from regular doses of OTC drugs. For example, alcohol consumption creates a synergistic effect with many medications, especially NSAIDs. Patients over 60 additionally risk gastrointestinal bleeding from even regular doses of NSAIDs. GI bleeding can also develop from NSAID overdose when a patient is on blood thinners or has a history of ulcers. As with many medical problems, the very young and very old suffer the worst consequences. Nearly half (46%) of all antihistamine overdoses involve children under 6. 1. What assessment must be made? 2. What is your field treatment? 3. What are the potential complications? How would they be managed 4. Because this is accidental, how would you handle a patient refusal to transport?

Source: http://www.cctexas.com/Assets/Departments/Fire/Training-Bulletins/1_29%20Over%20the%20Counter%20OD%202.pdf

Untitled

Repertorio dei libri antichi posseduti dalla Biblioteca Luigi Credaro della Banca Popolare di Sondrio aggiornato al 15 maggio 2012 Il repertorio presenta i dati bibliografici essenziali (titolo, autore, luogo di stampa, stampatore, data di stampa) dei libri antichi (editi dal 1° gennaio 1501 al 31 dicembre 1830) posseduti dalla Biblioteca Luigi Credaro della Banca Popolare di Sondrio.

Microsoft word - yi.doc

Final Draft of the original manuscript: Jung, F.; Franke, R.-P.: Extreme reduction of the capillary lumen in segments of the venular legs of human cutaneous capillaries In: Microvascular Research (2009) Elsevier DOI: 10.1016/j.mvr.2009.02.010 Extreme reduction of the capillary lumen in segments of the venular legs of human cutaneous capillaries F. Jung1*, R.P. Franke1 1 GK

Copyright © 2010-2014 Pdf Medical Search